# SDR HSYA2009100209

- Difficulty date: October 2, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N331SB
- Make and model: Stbros SD330
- Aircraft serial: SH3015
- Aircraft time: 23,058 hours, 29,215 cycles
- Engine: Pwa PT6A45R
- Engine time: 33,697 hours, 53,772 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 324477354
- Part serial: A980035
- Condition: Damaged
- Location: Zone 600
- Part time: 65 hours, 103 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 (RT) ENGINE FAILED AFTER LANDING.  FUEL LEAKING FROM COWLING.  TROUBLESHOOT NR 2 ENG AND FOUND FUEL CONTROL UNIT REAR PLUG O-RING DAMAGED.  REMOVED AND REPLACED NR 2 ENGINE FUEL CONTROL UNIT IAW MM 73-20-00.  LEAK AND OPS CHECKS GOOD.  GROUND PERFORMANCE RUN CHECKED GOOD-NO DEFECTS NOTED.
